# SDR AALA202106069017

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 24,744 hours, 5,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER HANDLE AT 2L IS LOOSE AND NEEDS TIGHTENING. TIGHTENED FASTENER ON 2L DOOR ARMING LEVER HANDLE TAB.
